Getting fed up
1 Replies
Losing Hope - January 23

I have suffered three miscarriages. My longest pregnancy was nine weeks, and the other two were less than three weeks along. I have had all the testing, and the only thing they can find is a clotting disorder, which I've been treating with baby aspirin. I have spotted a week before my period for the past 3 years, which they have also not figured out. My husband's semen analysis came back normal. Since beginning progesterone therapy, I have not gotten pregnant and have now begun spotting or bleeding for all but one week out of a month. I'm sick of bleeding or spotting all month and feeling crampy and bloated. They don't have answers. Is there something else to consider? Is it possible that their treatments could have screwed up my cycle even more?

 

B. Jacobs, M. D. - January 23

If you really do have a clotting disorder as the reason for your miscarriages, I think you should be using low molecular weight Heparin all during your pregnancy. As far as problems achieving another pregancy and your continual spottong, you should have a thorough evaluation. For informatin about how I evaluate an infertile couple and recurrent pregnancy loss, please see our web page,texasfertility.com.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question